# SDR UPS07650169

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Engine: Ge CF680C2B7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 704763
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:ETOP ATB - RT ENGINE COMPRESSOR STALL.  ENGINE CHANGE IN PROGRESS.  TAT - 19043;  TAC - 5073;  TET - 23923;  TEC - 7253;  TSR/4647.   [07-23-07]      REMOVED AND REPLACED NR 2 ENGINE IAW TC 6002. VERIFIED OPS AND LEAK CHECKS GOOD.
